| Model Number |
CH-S700-XZ-EA |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the autoclavable camera head displayed an e238 scope communication error during inspection for use.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d9, h2, h3, h4, h6, h11.The device was returned for inspection and the customer's allegation was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: damaged cable insulation due to cut on cable and the camera failed the leak test.A definitive root cause for the could not be identified.Based on the results of the investigation it is likely that the event reported is caused due to damaged cable.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.